Pacific Journal of Mathematics

A nonimbedding theorem of nilpotent Lie algebras.

Chong-yun Chao

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 231-234.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992193

Mathematical Reviews number (MathSciNet)
MR0214632

Zentralblatt MATH identifier
0153.36003

Subjects
Primary: 17.30
Secondary: 20.00

Citation

Chao, Chong-yun. A nonimbedding theorem of nilpotent Lie algebras. Pacific J. Math. 22 (1967), no. 2, 231--234. https://projecteuclid.org/euclid.pjm/1102992193


Export citation

References

  • [1] N. Bourbaki, Elements de Mathematique XXVI,Groups et Algebres de Lie, Chap. 1, Paris, 1960.
  • [2] W. Burnside, On some properties of groups whose orders are powers ofprimes, Proc. Lond. Math. Soc. (2) 11 (1912), 225-245.
  • [3] C. Hobby, The Frattini subgroup of a p-group, Pac. J. Math. 10 (1960), 209-212.